Social Question

Jeruba's avatar

Any bothersome side effects from the most recent Covid booster?

Asked by Jeruba (53629points) September 14th, 2022
2 responses
“Great Question” (1points)

I just had my third booster, fifth Covid vaccination, two days ago. It was Pfizer, and I chose to have it administered along with the flu vaccine.

I expected a sore arm as before, but I barely felt it. The spot itched a little for an hour or so, and that was it.

We are incredibly lucky to have this protection.

Have you experienced any reaction or side effects?

Observing members: 0
Composing members: 0

Answers

Response moderated (Unhelpful)
JLeslie's avatar

I am an admin for the covid Facebook group where I live and most people are reporting very mild symptoms, some saying barely any pain even in their arm.

One person said they had side effects including pretty bad muscle pain for two days and another said for12 hours mild fever and feeling crappy. I have no idea if those people had strong effects with previous covid shots.

No one in my group seems to be saying high fevers or anything like that yet, but this is just a sample of about 7 people commenting (I say about because most of them are married and probably would write if their spouse had severe symptoms) and I’m pretty sure all of them are over age 60.

Answer this question

Login

or

Join

to answer.

Mobile | Desktop


Send Feedback   

`